# SDR SWIA2018061844791

- Difficulty date: May 27, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 34,971 hours, 31,673 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER LEADING EDGE SHROUD WAS GOUGED.  REMOVED AND REPLACED THE SHROUD IAW SRM.
